Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2002 year

M.L. Kleptsyna, A. Le Breton. A Cameron-Martin type formula for general Gaussian processes - A filtering approach, Stochastics and Stochastics Reports, 72 (3-4), 229-250, 2002

Authors: Le Breton A., Kleptsyna M.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site